# SDR DALA201911236775

- Difficulty date: April 10, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Make and model: Boeing 757*
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 141N62002008
- Part serial: 90146
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: MAJOR REPAIR: PFI: LWR HINGE EXT. SKIN FACE GOUGED BEYOND LIMITS. "PUSH" LATCH @ EXT. HANDLE WORN BEYOND LIMITS. PRISM CRAZED. LWR GATE CORRODED. PCW SEAL REPAIRS ON UPR END. LOWER HINGE COVER RETAINER BROKEN.  CA: REPAIRED UNIT. THE WORK SPECIFIED IN BLOCK(S) 11/12 ACCOMPLISHED WITH REFERENCE TO OEM CMM 52-11-45, REV. 9 AND CMM 52-11-05  REV. 50 WITH APPLICABLE DELTA SUPPLEMENTAL INFORMATION AND CSVE, REV. 70 REPAIRED UNIT.
